MathSciNet Relay Station
MathSciNet bibliographic data
MR2272349 (2007h:94033) 94A45 (65C10)
Panneton, François; L'ecuyer, Pierre; Matsumoto, Makoto Improved long-period generators based on linear recurrences modulo 2. ACM Trans. Math. Software 32 (2006), no. 1, 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement